Volume 12, Number 2

Articles in the Issue:

Review Article:
Geng Sun
Characterization And Construction Of Linear Symplectic RK-Methods
J. Comp. Math., 12 (1994), pp. 101-112. Abstract
pdf
Full Article

Sheng Zhang
Preconditioning Of The Stiffness Matrix Of Local Refined Triangulation
J. Comp. Math., 12 (1994), pp. 113-117. Abstract
pdf
Full Article

Xiao-liang Cheng
A Note On The Finite Element Method For The Reissner-Mindlin Plate
J. Comp. Math., 12 (1994), pp. 118-122. Abstract
pdf
Full Article

Ying-guang Shi
(0,1, , m - 2, m) Interpolation For The Laguerre Abscissas
J. Comp. Math., 12 (1994), pp. 123-131. Abstract
pdf
Full Article

Jin-sheng Gu and Xian-cheng Hu
On An Essential Estimate In The Analysis Of Domain Decomposition Methods
J. Comp. Math., 12 (1994), pp. 132-137. Abstract
pdf
Full Article

Fa-lai Chen
The Intersection Of A Triangular Bezier Patchand A Plane
J. Comp. Math., 12 (1994), pp. 138-146. Abstract
pdf
Full Article

Hou-de Han
A Boundary Element Approximation Of A Signorini Problem With Friction Obeying Coulomb Law
J. Comp. Math., 12 (1994), pp. 147-162. Abstract
pdf
Full Article

Zheng-jun Zhang, Zi-qiang Yang and Chun-ming Zhang
Monotone Piecewise Curve Fitting Algorithms
J. Comp. Math., 12 (1994), pp. 163-172. Abstract
pdf
Full Article

Ben-yu Guo
A Spectral Approximation Of The Barotropic Vorticity Equation
J. Comp. Math., 12 (1994), pp. 173-184. Abstract
pdf
Full Article

Jin-xi Zhao
A Modified Conjugate Direction Method For Computing The Pseudoinverse
J. Comp. Math., 12 (1994), pp. 185-194. Abstract
pdf
Full Article